# SDR CA010403006

- Difficulty date: March 14, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) APU CAUGHT FIRE ON THE GROUND AFTER LANDING.FIRE WAS EXTINGUISHED BUT RELIT. FIRE DEPARTMENT EXTINGUISHED IT FOR GOOD. APU WAS REPLACED.
